# SDR HNAA2010050100144

- Difficulty date: May 26, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,389 hours, 59,114 cycles
- Engine: Pwa PW120
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R RELAY 6121-K5 (AUTOFEATHER ARM CONTROL RELAY) GROUND RUN ACFT IAW DASH 8 RUN UP MANUAL.  OPS GOOD AT THIS TIME.
